# SDR SWIA2020031049101

- Difficulty date: January 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE EXTERNAL FUSELAGE ON THE LOWER RH SIDE JUST AFT OF AFT NOSE LANDING GEAR DOOR IS CRACKED. (MARKED).   (C CHECK) RO 3/7/2020    REPAIRED THE EXTERNAL FUSELAGE ON THE LOWER RH SIDE JUST AFT OF AFT NOSE LANDING GEAR DOOR. REF BOMBARDIER REO. PRESSURE CHECKS AND OPS CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
